Adverse effect of intraoperative phenylephrine 10%: case report.

Lai, Y K (1989) Adverse effect of intraoperative phenylephrine 10%: case report. The British journal of ophthalmology, 73 (6). pp. 468-9. ISSN 0007-1161

Full text not available from this repository.

Abstract

The case is reported of a patient who suffered severe acute hypertension, cardiac arrhythmia, and myocardial infarction probably as a direct effect of phenylephrine overdose. Instillation of the drops during surgery probably enhanced the systemic absorption of a significant amount of the drug. Therefore it should be used during surgery with caution, especially in elderly patients and those with cardiovascular disease.

Item Type: Article
Creators:
  1. Lai, Y K
Journal or Publication Title: The British journal of ophthalmology
Uncontrolled Keywords: intraoperative phenylephrine
Subjects: R Medicine > R Medicine (General)
Divisions: Faculty of Medicine
Depositing User: Mr. Faizal Hamzah
Date Deposited: 01 Mar 2011 10:11
Last Modified: 01 Mar 2011 10:12
URI: http://eprints.um.edu.my/id/eprint/244

Actions (For repository staff only: Login required)

View Item